# SDR CALA2025022802528

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 89,428 hours, 12,545 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Access Panel
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 LEFT WING #5 SLAT, ANTI-ICE DUCT ACCESS PANEL MISSING ON SERVICE CHECK WALKAROUND. UPDATE TO INCLUDE PANEL SIZE AND PHOTOS.  PANEL IS APPROX 5X12.5 INCHES, FALLING INTO CATEGORY 2 PDA PER GMM 02-30-95.
